Research

Publications:

  • Yazici, O.; Finite Type Points on Subsets of  Cn,  Journal of Mathematical Analysis and Applications, (2020),  DOI: 10.1016/j.jmaa.2020.123978 (arXiv:1912.02618)
  • Yazici, O., Holomorphic Extension of Meromorphic Mappings Along Real Analytic Hypersurfaces, Ann. Mat. Pura Appl. (2019) DOI: 10.1007/s10231-019-00923-z (arXiv:1903.04633)
  • Yazici, O.; Dynamical Estimates on a Class of Quadratic Polynomial Automorphisms of C3, Complex Var. Elliptic Equ. 62 (2017), no. 2, 230-240.(arXiv:1509.05444)
  • Yazici, O.; Extension of plurisubharmonic functions in the Lelong class, Illinois J. Math. Volume 58, Number 1 (2014), 219-231(arXiv:1402.1812 )

Thesis:

  • Extension of plurisubharmonic functions and dynamics of polynomial mappings, Ph.D Thesis, Syracuse University (2015)
  •  Kolmogorov problem on widths asymptotics and pluripotential theory, M.S. Thesis, Sabanci University (2008)

Comments are closed.